Optical solitons and conservation law with Kudryashov’s form of arbitrary refractive index

Yakup Yıldırım, Anjan Biswas, Abdul H. Kara, Mehmet Ekici*, Elsayed M.E. Zayed, Abdullah Khamis Alzahrani, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

This paper obtains optical soliton solutions of the Kudryashov’s model with arbitrary refractive index. Three integration algorithms collectively revealed a full spectrum of single solitons along with a straddled soliton. The constraint conditions for the existence of such solitons are also listed. Finally, the only conserved quantity, supported by the model, is penned down.

Original languageEnglish
Pages (from-to)542-547
Number of pages6
JournalJournal of Optics (India)
Volume50
Issue number4
DOIs
Publication statusPublished - Dec 2021
Externally publishedYes

Keywords

  • Conservation laws
  • Refractive index
  • Solitons

Fingerprint

Dive into the research topics of 'Optical solitons and conservation law with Kudryashov’s form of arbitrary refractive index'. Together they form a unique fingerprint.

Cite this